versión On-line ISSN 0719-0646
ABADA, Nadjet; BENCHOHRA, Mouffak y HAMMOUCHE, Hadda. Existence Results for Semilinear Differential Evolution Equations with Impulses and Delay. Cubo [online]. 2010, vol.12, n.2, pp. 1-17. ISSN 0719-0646. http://dx.doi.org/10.4067/S0719-06462010000200001.
In this paper, we establish sufficient conditions for the existence of mild and extremal solutions for some densely defined impulsive functional differential equations in separable Banach spaces with local and nonlocal conditions. We shall rely for the existence of mild solutions on a fixed point theorem due to Burton and Kirk for the sum of completely continuous and contraction operators, and for the existence of extremal solutions on Dhage’s fixed point theorem.
Palabras llave : Densely defined operator; impulsive functional differential equations; fixed point; semigroups; mild solutions; extremal mild solutions; nonlocal condition; separable Banach space.